Skip to main content Accessibility help
×
Home
Instructions for authors

Download the Journal of the Institute of Mathematics of Jussieu instructions for contributors here.

To view the PDF file linked above, you will need Adobe Acrobat Reader.

A LaTeX template for submissions is available here

Journal of the Institute of Mathematics of Jussieu

Editorial Policy

The Journal of the Institute of Mathematics of Jussieu publishes original research papers in any branch of pure mathematics; papers in logic and applied mathematics will also be considered, particularly when they have direct connections with pure mathematics. Its policy is to feature a wide variety of research areas and it welcomes the submission of papers from all parts of the world. Selection for publication is on the basis of reports from specialist referees commissioned by the Editors.

Submission of manuscripts

Manuscripts should be submitted via the website: http://mc.manuscriptcentral.com/jimj

Submission of a paper is taken to imply that it has not been previously published and that it is not being considered for publication elsewhere. Authors of articles published in the journal sign a license to publish with Cambridge University Press (with certain rights reserved) and authors will receive a form for signature on acceptance of the paper.

Cambridge Language Editing Service

We suggest that authors whose first language is not English have their manuscripts checked by a native English speaker before submission. This is optional but will help to ensure that any submissions that reach peer review can be judged exclusively on academic merit. We offer a Cambridge service which you can find out more about here, and suggest that authors make contact as appropriate. Please note that use of language editing services is voluntary and at the author’s own expense. Use of these services does not guarantee that the manuscript will be accepted for publication nor does it restrict the author to submitting to a Cambridge-published journal.

Layout of manuscripts

Insofar as possible, papers should be in some form of Tex, preferably LaTeX. Papers must begin with an abstract of not more than 200 words, and should list from three to six keywords and at least one 2020 mathematics subject classification code. Authors are reminded that they should retain a copy of anything submitted for publication since neither the Journal nor the publisher can accept liability for any loss.

Charges apply for all colour figures that appear in the print version of the journal. At the time of submission, contributors should clearly state whether their figures should appear in colour in the online version only, or whether they should appear in colour online and in the print version. There is no charge for including colour figures in the online version of the Journal but it must be clear that colour is needed to enhance the meaning of the figure, rather than simply being for aesthetic purposes. If you request colour figures in the printed version, you will be contacted by CCC-Rightslink who are acting on our behalf to collect Author Charges. Please follow their instructions in order to avoid any delay in the publication of your article.

References

References should be placed at the end of the paper, arranged and numbered in alphabetical order of the author's names. Titles of journals should be abbreviated as in Mathematical Reviews. In the text, reference numbers should be enclosed in square brackets to distinguish them from formula numbers which should be quoted in round brackets. A reference to a book should give the author, title (in italics), edition, publisher, year of publication; e.g. [1] P. T. Johnstone, Stone Spaces, Cambridge Studies in Advanced Math. no. 3 (Cambridge University Press, 1982).

A reference to an article should give the author, title of article, short title of periodical (in italics), series number (if any), volume number, year, and the beginning and end pages of the paper; e.g. [2] R. Guralnick, T. Pentilla, C. E. Praeger and J. Saxl, Finite linear groups, Proc. London Math. Soc. (3) 78 (1999), 167-214.

Proofreading

Prior to publication, authors will receive a set of proofs. For papers with more than one author the proofs are sent to the first named author unless the Editor receives other instructions. Authors are asked to correct and return proofs promptly. Typographical or factual errors only may be changed at proof stage. The publisher reserves the right to charge authors for excessive corrections of non-typographical errors. No page charge is made.

Offprints

No paper offprints are provided, but the corresponding author will be sent the pdf of the published article. Print offprints may be purchased at extra cost at proof stage.

Copyright

The policy of The Journal of the Institute of Mathematics of Jussieu is that authors (or in some cases their employers) retain copyright and grant Cambridge University Press a licence to publish their work. In the case of gold open access articles this is a non-exclusive licence. Authors must complete and return an author publishing agreement form as soon as their article has been accepted for publication; the journal is unable to publish without this. Please download the appropriate publishing agreement here.

For open access articles, the form also sets out the Creative Commons licence under which the article is made available to end users: a fundamental principle of open access is that content should not simply be accessible but should also be freely re-usable. Articles will be published under a Creative Commons Attribution license (CC-BY) by default. This means that the article is freely available to read, copy and redistribute, and can also be adapted (users can “remix, transform, and build upon” the work) for any commercial or non-commercial purpose, as long as proper attribution is given. Authors can, in the publishing agreement form, choose a different kind of Creative Commons license (including those prohibiting non-commercial and derivative use) if they prefer.


ORCID

Journal of the Institute of Mathematics of Jussieu now requires that all corresponding authors identify themselves using their ORCID iD when submitting a manuscript to the journal. ORCID provides a unique identifier for researchers and, through integration in key research workflows such as manuscript submission and grant applications, provides the following benefits:

  • Discoverability: ORCID increases the discoverability of your publications, by enabling smarter publisher systems and by helping readers to reliably find work that you’ve authored.
  • Convenience: As more organisations use ORCID, providing your iD or using it to register for services will automatically link activities to your ORCID record, and will enable you to share this information with other systems and platforms you use, saving you re-keying information multiple times.
  • Keeping track: Your ORCID record is a neat place to store and (if you choose) share validated information about your research activities and affiliations.

If you don’t already have an iD, you’ll need to create one if you decide to submit a manuscript to Journal of the Institute of Mathematics of Jussieu. You can register for one directly from your user account on Scholar One or via https://ORCID.org/register. If you already have an iD, please use this when submitting, either by linking it to your Scholar One account or supplying it during submission by using the “Associate your existing ORCID ID” button.

©Cambridge University Press 2002

Last updated 12 June 2019